HAL will be down for maintenance from Friday, June 10 at 4pm through Monday, June 13 at 9am. More information
Skip to Main content Skip to Navigation
Journal articles

A GENERAL DRIFT ESTIMATION PROCEDURE FOR STOCHASTIC DIFFERENTIAL EQUATIONS WITH ADDITIVE FRACTIONAL NOISE

Abstract : In this paper we consider the drift estimation problem for a general differential equation driven by an additive multidimensional fractional Brownian motion, under ergodic assumptions on the drift coefficient. Our estimation procedure is based on the identification of the invariant measure, and we provide consistency results as well as some information about the convergence rate. We also give some examples of coefficients for which the identifiability assumption for the invariant measure is satisfied.
Complete list of metadata

Cited literature [52 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-02077420
Contributor : Maylis Varvenne Connect in order to contact the contributor
Submitted on : Wednesday, February 26, 2020 - 11:05:29 AM
Last modification on : Tuesday, April 5, 2022 - 3:40:48 AM
Long-term archiving on: : Wednesday, May 27, 2020 - 3:08:39 PM

Files

parameter-sde-frac_revision_EJ...
Files produced by the author(s)

Identifiers

Citation

Fabien Panloup, Samy Tindel, Maylis Varvenne. A GENERAL DRIFT ESTIMATION PROCEDURE FOR STOCHASTIC DIFFERENTIAL EQUATIONS WITH ADDITIVE FRACTIONAL NOISE. Electronic Journal of Statistics , Shaker Heights, OH : Institute of Mathematical Statistics, 2020, 14 (1), pp.1075-1136. ⟨10.1214/20-EJS1685⟩. ⟨hal-02077420v2⟩

Share

Metrics

Record views

129

Files downloads

93